29 Mar 2012
Hello zoomba. The withdrawl symptoms can last several weeks. I currently take Paxil (40mg) and once previously, several years ago. It really (the withdrawls) and thier severity vary from person to person. I suggest a slow gradual taper, that will help ease with the withdrawls. Best wishes and regards, pledge
- Paxil Information for Consumers
- Paxil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paxil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I had anxiety hit me over night 4 weeks ago. Was worrying about a few things for to long. The anxiety has caused massive amount of symptoms i.e. ...
3 answers • 31 Mar 2010
I have read scary information online about Paxil withdrawal and seratonin syndrome. Is this a possibility?
1 answer • 28 Oct 2010
It only was 35mgs/day? I was wondering what kind of symptoms I should expect, if any. Also, how long does it take after your last does to start to ...
4 answers • 13 Mar 2012
Anyone out there experience this?! I have been trying to find the answer to this question and no luck:(, I was only on Paxil for two weeks, taken off ...
1 answer • 15 Jul 2013